Skip to Content

Champix - will this medication help me gain weight ?

Responses (3)

Anonymous 24 Jan 2011

Hello,

A possible less serious side effect is increased appetite which leads to increase of weight.-

Do discuss the above mentioned with your Dr.-

Take care.-

caringsonbj 24 Jan 2011

Maso you to a fantastic job

Anonymous 24 Jan 2011

Thank you my friend.-

caringsonbj 24 Jan 2011

this has the ability to increase your appetite so it may very well cause you to gain weight, if you have any further effects from this please be sure and talk with your doctor Maso is 100% right I found the same thing and he is correct

moggster 22 Sep 2014

I'm not so sure it's the medication, the temptation to eat/nibble more happens when quitting smoking with no medication also. People who use no meds tend to gain a bit of weight but usually lose it again later. We maybe just substituting food for cigarettes. I've quit both ways & found the temptation to nibble more common to both.
btw: I'm not a doctor/pharmacist, just speaking from experience

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions